# SDR AALA202211014021

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737-8
- Aircraft serial: 29560
- Aircraft time: 37,966 hours, 15,666 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR HARD TO OPEN/CLOSE. LUBRICATED LAVATORY D BOTTOM DOOR.
